# SDR AALA201705119014

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 201163307
- Part serial: B712044
- Condition: Worn
- Location: Rt Mlg
- Part time: 48,833 hours, 6,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMENSIONAL CHECK OF RIGHT MAIN LANDING GEAR, LOWER SIDE STAY ASSEMBLY, LOWER JOINT PIN, OUT OF LIMITS. REPLACED THE JOINT PIN IAW AMM 32-11-16.
